MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451506P0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the first time the 5f 125cm temps mp a1 contrast catheter went towards the blood vessel, after removing it, the operator wiped the blood on the tube with gauze, and the tip end of the tube broke off with a gentle rubbing.There was no reported injury to the patient.The device was prepared as specified by the instructions for use (ifu).There was no apparent damage to the device noticed prior to use.The vessel had no tortuosity, and there was no resistance encountered while advancing over the guidewire.The device will be returned for evaluation.Device images showing the tip broken off are not available.
 
Additional Manufacturer Narrative
As reported, the first time the 5f 125cm tempo mp a1 contrast catheter went towards the blood vessel; after removing it, the operator wiped the blood on the tube with gauze, and the tip end of the tube broke off with a gentle rubbing.There was no reported injury to the patient.The device was prepared as specified by the instructions for use (ifu).There was no apparent damage to the device noticed prior to use.The vessel had no tortuosity, and there was no resistance encountered while advancing over the guidewire.The device was not returned for evaluation as multiple attempts were made without success.Device images showing the separated tip are not available.Without the return of the device or images for analysis, the reported customer event ¿brite tip/distal tip-separated¿ could not be confirmed.Handling or procedural factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the first time the 5f 125cm tempo mp a1 contrast catheter went towards the blood vessel, after removing it, the operator wiped the blood on the tube with gauze, and the tip end of the tube broke off with a gentle rubbing.There was no reported injury to the patient.The device was prepared as specified by the instructions for use (ifu).There was no apparent damage to the device noticed prior to use.The vessel had no tortuosity, and there was no resistance encountered while advancing over the guidewire.The device will not be returned for evaluation as multiple attempts were made without success.Device images showing the tip broken off are not available.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key20279813
Report Number9616099-2024-00310
Device Sequence Number7453990
Product Code DQO
UDI-Device Identifier10705032008358
UDI-Public(01)10705032008358(17)270131(10)18290488
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number451506P0
Device Lot Number18290488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THE TERUMO 8F FEMORAL SHEATH.
Patient Age69 YR
Patient SexMale